MathSciNet Relay Station
MathSciNet bibliographic data
MR2283718 62D05 (62E10 62H05 62H30)
Rubin, Donald B.; Stuart, Elizabeth A. Affinely invariant matching methods with discriminant mixtures of proportional ellipsoidally symmetric distributions. Ann. Statist. 34 (2006), no. 4, 1814–1826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement